Alert archive / Georgia / Special Weather Statements in 2019
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jan 19, 2019, 9:16 PM EST for Bleckley County, Pulaski County, Wilkinson County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 19, 2019, 9:16 PM EST (02:16 UTC)
- Expired
- Jan 19, 2019, 10:00 PM EST
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
Counties Bleckley County, GA, Pulaski County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 27 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 2.3 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1672 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 216 m²/s²
- 0-3 km storm-relative helicity
- 374 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
798
WWUS82 KFFC 200216
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
916 PM EST SAT JAN 19 2019
GAZ083>085-096-097-105-107-109-200300-
Wilkinson GA-Dooly GA-Johnson GA-Laurens GA-Bleckley GA-Dodge GA-
Twiggs GA-Pulaski GA-
916 PM EST SAT JAN 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON...EASTERN
DOOLY...NORTHWESTERN JOHNSON...NORTHWESTERN LAURENS...BLECKLEY...
NORTHWESTERN DODGE...SOUTHEASTERN TWIGGS AND PULASKI COUNTIES UNTIL
1000 PM EST...
At 916 PM EST...a line of strong thunderstorms was along a line
extending from near Irwinton to near Allentown to near Mock
Springs...and moving east at 30 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Dublin, Cochran, Hawkinsville, Irwinton, East Dublin, Chester,
Dexter, Dudley, Toomsboro, Danville, Montrose, Allentown, Dubois,
Empire, Mobley Crossing, Mock Springs, Roddy, Nicklesville, Baileys
Park and Rowland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3217 8367 3256 8332 3282 8319 3285 8299
3284 8297 3282 8297 3280 8295 3276 8296
3281 8280 3279 8277 3277 8277 3278 8274
3255 8285 3214 8332
TIME...MOT...LOC 0216Z 271DEG 24KT 3277 8314 3256 8323 3219 8365
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jan 19, 6:50 PM EST, 2 hours 26 minutes earlier.
Area forecast discussion, Jan 19, 6:50 PM EST, 2 hours 26 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 650 PM EST Sat Jan 19 2019 .UPDATE... For 00z TAFs/Aviation. && .PREV DISCUSSION... /Issued 311 PM EST Sat Jan 19 2019/ SHORT TERM /Tonight through Sunday Night/... Still not too much change in the short term forecast trends. Deep/sharp upper trough sweeps through tonight into early Sunday. Instability remains marginal but moderate dynamics and strong shear continue the potential for damaging winds and even an isolated brief tornado as the main line of convection moves through late this afternoon and through the evening. Although chances for severe weather remain highest across the southern and western portions of the forecast area, some potential persists until the line is exiting the forecast area late in the evening or early Sunday morning. Rainfall totals between one and two inches are still expected along and north of the I-85 corridor. This is not likely to result in widespread flooding, but isolated flooding cannot be ruled out. Still expecting some mixing with or change to snow in the isolated to scattered showers across the far north early Sunday as the cold air spills in behind the cold front. Any amounts would be expected to remain light and the relatively warm, wet ground would further limit the potential for anything but trace amounts of accumulations. Wind speeds already starting to ramp up, but are expected to remain generally below advisory levels in the warm sector ahead of the system. However still seeing at least periods of wind speeds at or above 20 mph with some gusts around 35 mph likely across the area Sunday. A Wind Advisory will be in effect after midnight tonight through the day Sunday. 20 LONG TERM /Monday through Saturday/... No big changes were made to the long term. Deep troughing will affect the forecast area much of the time. The next system is on track for mid week...Wednesday into Thursday. Another wave crossing the TN Valley after that may cause light snow across the far north for Thursday night. Friday night is looking drier on both GFS/ECMWF so have cut back pops for the far north Friday night. Another deep low expected for the end of the period...although with placement differences between models. Previous discussion is included below. 41 && .AVIATION... 00Z Update... Band of heavy showers w/ embedded thunder will continue moving east and should clear all TAF sites by 03-04z. Seeing gusts 35-40kts around KCSG as the worst moved through so will maintain higher wind gusts as heavier rain bands (and TS) move by. Abrupt shift to the winds will occur btwn 05-07z across the area as cold front pushes across. Precip ends but low MVFR clouds will likely persist into the early morning hours. NW winds will increase, gusting 20-30kts. Any MVFR cigs should erode by 16-18z. //ATL Confidence...00Z Update... Medium on ceilings this evening. High all other elements. DJN.83 && .PRELIMINARY POINT TEMPS/POPS... Athens 38 44 25 44 / 90 0 0 0 Atlanta 33 39 25 42 / 100 5 0 0 Blairsville 27 32 17 39 / 100 20 0 0 Cartersville 32 39 23 41 / 100 10 0 0 Columbus 38 46 28 49 / 100 5 0 0 Gainesville 33 39 23 42 / 100 5 0 0 Macon 40 47 27 47 / 90 5 0 0 Rome 31 38 23 41 / 90 5 0 0 Peachtree City 35 42 25 45 / 100 5 0 0 Vidalia 44 50 31 47 / 80 20 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 1 AM to 7 PM EST Sunday for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Montgomery... Morgan...Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Peach...Pickens...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson... Walker...Walton...Warren...Washington...Webster...Wheeler... White...Whitfield...Wilcox...Wilkes...Wilkinson. Tornado Watch until 10 PM EST this evening for the following zones: Chattahoochee...Coweta...Fayette...Harris...Heard... Marion...Meriwether...Muscogee...Pike...Schley...Spalding... Stewart...Talbot...Taylor...Troup...Upson...Webster. && SHORT TERM...DJN.83 LONG TERM....41 AVIATION...DJN.83
Hazardous weather outlook, Jan 19, 6:53 PM EST, 2 hours 23 minutes before
Hazardous Weather Outlook...Updated National Weather Service Peachtree City GA 653 PM EST Sat Jan 19 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201730- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 653 PM EST Sat Jan 19 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Showers and embedded thunderstorms will continue moving across north and central Georgis this evening. Brief strong wind gusts along with heavy rain and occasional cloud to ground lightning will be the primary threats. A brief tornado cannot be ruled out, mainly between Columbus and Macon, through 9 PM this evening. Overnight, behind a strong cold front, gusty northwest winds 20 to 30 MPH will develop and continue into Sunday morning. Higher gusts to 40 MPH will be possible, mainly over the mountains of north Georgia. A Wind Advisory is in effect late tonight through Sunday. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Light snow showers are possible in parts of far north Georgia on Sunday morning as cold air is ushered in behind the system. Little to no accumulation is expected. Even a few flurries could be seen as far south as the Atlanta metro area, but should not have an impact. Conditions will be windy Sunday with gusts up to 30 mph out of the northwest, making it feel even colder. Monday morning could have wind chill values in the single digits for the northern mountains, which could warrant an advisory in future updates over the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jan 19, 7:31 PM EST, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
731 PM EST SAT JAN 19 2019
GAZ080-091>093-103-200100-
Macon GA-Schley GA-Taylor GA-Marion GA-Webster GA-
731 PM EST SAT JAN 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MACON...SCHLEY...
SOUTHERN TAYLOR...SOUTHEASTERN MARION AND NORTHWESTERN WEBSTER
COUNTIES UNTIL 800 PM EST...
At 730 PM EST...a line of strong thunderstorms was along a line
extending from Charing to near Seminole...and moving northeast at 70
mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Buena Vista, Ellaville, Reynolds, Ideal, Putnam, Murrays Crossroads,
Rupert, La Crosse, Charing, Garden Valley, Draneville, Hicks,
Potterville, Tazewell, Doyle, Church Hill and Walls Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3212 8463 3248 8442 3256 8405 3255 8401
3254 8401 3218 8422 3216 8434 3217 8443
3215 8443
TIME...MOT...LOC 0030Z 238DEG 60KT 3246 8439 3212 8460
WIND...40MPHSpecial weather statement, Jan 19, 7:41 PM EST, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
741 PM EST SAT JAN 19 2019
GAZ059>061-072-073-082-200115-
Putnam GA-Baldwin GA-Bibb GA-Hancock GA-Jones GA-Jasper GA-
741 PM EST SAT JAN 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR PUTNAM...WESTERN BALDWIN...
BIBB...NORTHWESTERN HANCOCK...JONES AND SOUTHEASTERN JASPER COUNTIES
UNTIL 815 PM EST...
At 741 PM EST...a line of strong thunderstorms was along a line
extending from near Monticello to near Round Oak to near Lizella...
and moving east at 60 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Macon, Milledgeville, Eatonton, Gray, Payne, Phoenix, Payne City,
Midway-Hardwick, Meriwether, Postell, Bradley, Wayside, Allenwood,
Mountain Springs, Griswoldville, Resseaus Crossroads, Round Oak,
Plant Harlee Branch, Wesleyan and Arkwright.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3291 8338 3274 8382 3277 8384 3293 8376
3296 8371 3299 8372 3312 8366 3333 8363
3345 8326 3342 8324 3340 8324 3340 8321
3338 8322 3339 8319 3336 8316 3341 8310
3327 8309
TIME...MOT...LOC 0041Z 250DEG 50KT 3330 8360 3315 8360 3277 8384
WIND...40MPHSpecial weather statement, Jan 19, 8:05 PM EST, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
805 PM EST SAT JAN 19 2019
GAZ083-092>095-104-105-200145-
Macon GA-Schley GA-Peach GA-Dooly GA-Sumter GA-Houston GA-Twiggs GA-
805 PM EST SAT JAN 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR MACON...SOUTHEASTERN SCHLEY...
PEACH...WESTERN DOOLY...SUMTER...HOUSTON AND SOUTHWESTERN TWIGGS
COUNTIES UNTIL 845 PM EST...
At 805 PM EST...a line of strong thunderstorms was along a line
extending from Nakomis to near Bumphead to near Centerpoint...and
moving northeast at 55 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Americus, Perry, Fort Valley, Oglethorpe, Warner Robins, Centerville,
Byron, Unadilla, Montezuma, Marshallville, Byromville, Pinehurst,
Leslie, Andersonville, Lilly, De Soto, Dooling, Robins Air Force
Base, Desoto and Smithville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3196 8444 3213 8425 3259 8393 3268 8365
3266 8360 3269 8361 3275 8337 3242 8351
3191 8408 3191 8438
TIME...MOT...LOC 0105Z 247DEG 48KT 3253 8399 3217 8417 3195 8445
WIND...40MPHSpecial weather statement, Jan 19, 8:10 PM EST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
810 PM EST SAT JAN 19 2019
GAZ060-061-200145-
Putnam GA-Hancock GA-
810 PM EST SAT JAN 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUTNAM AND HANCOCK
COUNTIES UNTIL 845 PM EST...
At 810 PM EST...National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from near
Rockville to near Oconee Springs Park to near Plant Harlee Branch...
and moving northeast at 45 mph.
HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...the
leading edge of this line of storms has also exhibited
areas of localized rotation. A brief tornado could
quickly form.
Some locations in the path of these storms include
Sparta, Springfield, Rockville, Shoulderbone, Oconee Springs Park and
Devereux.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3324 8294 3317 8320 3319 8328 3324 8327
3333 8330 3339 8319 3336 8316 3347 8301
3345 8299 3345 8295 3344 8294 3344 8290
3339 8286
TIME...MOT...LOC 0110Z 246DEG 40KT 3332 8327 3324 8324 3317 8327
WIND...50MPHSpecial weather statement, Jan 19, 8:42 PM EST, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
842 PM EST SAT JAN 19 2019
GAZ074-083-084-095-096-104-105-107-200215-
Wilkinson GA-Dooly GA-Washington GA-Sumter GA-Houston GA-Bleckley GA-
Twiggs GA-Pulaski GA-
842 PM EST SAT JAN 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON...DOOLY...SOUTHWESTERN
WASHINGTON...EASTERN SUMTER...SOUTHEASTERN HOUSTON...BLECKLEY...
SOUTHERN TWIGGS AND NORTHWESTERN PULASKI COUNTIES UNTIL 915 PM EST...
At 842 PM EST...a line of strong thunderstorms was along a line
extending from near McIntyre to near Methvins...and moving northeast
at 60 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Sandersville, Cochran, Hawkinsville, Vienna, Jeffersonville,
Irwinton, Unadilla, Tennille, McIntyre, Byromville, Toomsboro,
Pinehurst, Oconee, Danville, Lilly, Allentown, Deepstep, Marion,
Hayneville and Browndale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3203 8408 3299 8312 3295 8307 3299 8305
3303 8307 3307 8304 3313 8268 3297 8277
3265 8308 3258 8323 3253 8320 3203 8369
TIME...MOT...LOC 0142Z 245DEG 50KT 3292 8314 3207 8403
WIND...40MPHSpecial weather statement, Jan 19, 9:16 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
916 PM EST SAT JAN 19 2019
GAZ083>085-096-097-105-107-109-200300-
Wilkinson GA-Dooly GA-Johnson GA-Laurens GA-Bleckley GA-Dodge GA-
Twiggs GA-Pulaski GA-
916 PM EST SAT JAN 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON...EASTERN
DOOLY...NORTHWESTERN JOHNSON...NORTHWESTERN LAURENS...BLECKLEY...
NORTHWESTERN DODGE...SOUTHEASTERN TWIGGS AND PULASKI COUNTIES UNTIL
1000 PM EST...
At 916 PM EST...a line of strong thunderstorms was along a line
extending from near Irwinton to near Allentown to near Mock
Springs...and moving east at 30 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Dublin, Cochran, Hawkinsville, Irwinton, East Dublin, Chester,
Dexter, Dudley, Toomsboro, Danville, Montrose, Allentown, Dubois,
Empire, Mobley Crossing, Mock Springs, Roddy, Nicklesville, Baileys
Park and Rowland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3217 8367 3256 8332 3282 8319 3285 8299
3284 8297 3282 8297 3280 8295 3276 8296
3281 8280 3279 8277 3277 8277 3278 8274
3255 8285 3214 8332
TIME...MOT...LOC 0216Z 271DEG 24KT 3277 8314 3256 8323 3219 8365
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 7:13 PM EST | Special Weather Statement | FFC | Monroe | 32 min |
| Jan 19, 7:31 PM EST | Special Weather Statement | FFC | Schley | 29 min |
| Jan 19, 7:41 PM EST | Special Weather Statement | FFC | Bibb, Jones, Putnam | 34 min |
| Jan 19, 7:55 PM EST | River Flood Warning | FFC | Dade | 15 hr |
| Jan 19, 8:05 PM EST | Special Weather Statement | FFC | Houston, Macon, Peach, Sumter, Twiggs | 40 min |
| Jan 19, 8:10 PM EST | Special Weather Statement | FFC | Hancock | 35 min |
| Jan 19, 8:42 PM EST | Special Weather Statement | FFC | Bleckley, Dooly, Twiggs, Washington, Wilkinson | 33 min |
| Jan 19, 8:57 PM EST | River Flood Warning | FFC | Forsyth, Fulton | 24 hr |
| Jan 19, 9:27 PM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 23 hr |
| Jan 19, 9:35 PM EST | Special Weather Statement | FFC | Jefferson | 25 min |
| Jan 19, 10:00 PM EST | River Flood Warning | FFC | White | 9 hr |
| Jan 19, 10:22 PM EST | River Flood Warning | FFC | Whitfield | 57 hr |
| Jan 20, 4:27 AM EST | River Flood Warning | FFC | Murray | 8 hr |
| Jan 20, 4:35 AM EST | River Flood Warning | FFC | Chattooga | 11 hr |
| Jan 20, 2:20 PM EST | Wind Chill Advisory | FFC | Fannin, Gilmer, Towns, Union | 20 hr |
| Jan 20, 3:28 PM EST | River Flood Warning | FFC | Murray, Whitfield | 17 hr |
Nearby
Special Weather Statements in Georgia, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.